JustMommies Message Boards

JustMommies Message Boards (http://www.justmommies.com/forums/)
-   Birth Control (http://www.justmommies.com/forums/f303-birth-control/)
-   -   Making me sick? (http://www.justmommies.com/forums/f303-birth-control/2648227-making-me-sick.html)

amcashes May 4th, 2013 07:05 PM

Making me sick?
 
I have taken birth control pills off and on for the last 9 years. Always the same ones. But this time around it is making me sick to my stomach. I am on day 6 today. I started feeling sick to my stomach last night. I have noticed if I drink a little kool aid or eat a little candy I get a sick feeling almost like I am going to vomit. What is going on? This has never happened to me before.

Peach Pit July 1st, 2013 08:17 PM

Re: Making me sick?
 
My doctor switched me from loestrin fe to orthos tri cyclin lo, and I was fine. My last exam, I saw someone else,and they didn't give me the 'lo' version, just the regular. I find that drinks with red dye make me feel sick. Also, if I don't drink plenty of water I feel sick. Maybe speak with your doctor about switching kinds if you don't feel better soon?

JuliaBob September 27th, 2013 12:43 AM

Re: Making me sick?
 
BC pills have many side effects. This could also be one from that. Why you don't try to have a tubal ligation surgery as best birth control method.
Best of luck


All times are GMT -7. The time now is 12:48 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.